Pacific Journal of Mathematics

Cobcat and singular bordism.

A. K. Das and S. S. Khare

Article information

Source
Pacific J. Math., Volume 155, Number 2 (1992), 215-227.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635267

Mathematical Reviews number (MathSciNet)
MR1178024

Zentralblatt MATH identifier
0770.55002

Subjects
Primary: 57R75: O- and SO-cobordism
Secondary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space

Citation

Das, A. K.; Khare, S. S. Cobcat and singular bordism. Pacific J. Math. 155 (1992), no. 2, 215--227. https://projecteuclid.org/euclid.pjm/1102635267


Export citation

References

  • [1] H. Singh, Lusternik-Schnirelmann category and cobordism, Proc. Amer. Math. Soc, 102 (1) (1988), 183-190.
  • [2] P. E. Conner,DifferentiablePeriodicMaps, Lecture Notes in Mathematics, vol. 738, Springer-Verlag, Berlin-Heidelberg-New York 1978.
  • [3] R. E. Stong, Notes on Cobordism Theory, Math. Notes, Princeton Univ. Press, Princeton, N.J., 1968.
  • [4] J. W. Milnor, On the Stiefel-Whitney numbers of complex manifolds and spin manifolds, Topology, 3 (1965), 223-230.